Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Jedi, Gardnergirl, Chairman MAOI, Fred, OTHERS???? UgottaHaveHope

Posted by Jedi on April 14, 2007, at 2:44:56

In reply to Jedi, Gardnergirl, Chairman MAOI, Fred, OTHERS????, posted by UgottaHaveHope on April 14, 2007, at 0:12:04

> Any advice on how to get better sleep would be appreciated.

Michael,
I'm currently using 50mg of Seroquel and it works great for me. I recently swiched from Nardil(90mg) to Parnate(80mg) because of the intense carb cravings on Nardil. When I first started on Nardil about ten years ago, I used trazodone. It made me more spacey than Seroquel. I've also used diphenhydramine hydrochloride(Benadryl) at up to 75mg to induce sleep. I am really sensitive to the meds that affect the histamine receptors.

My biggest side effect on Parnate now is the afternoon somnolence. It seemed to disipate after a while on Nardil. I hope it does the same on Parnate. Right now, almost every afternoon, when I get off work, I end up taking a 1.5 to 2.0 hour nap.

Well the Seroquel is kicking in and my eyes are drooping. I probably spelled everything wrong in this post. Anyway, I hope you find the solution to your insomnia.
Good Night,
Jedi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:749450
URL: http://www.dr-bob.org/babble/20070413/msgs/749694.html